# SDR AALA201704109042

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 7,625 hours, 2,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON DEPARTURE, LOUD EXTREME VIBRATION ON PORT SIDE AIRCRAFT NEAR DOOR 1L DECLARED EMERGENCY AND DIVERTED TO HNL. MAINTENANCE FOUND A SECTION OF CARPET LODGED IN THE L1 DOOR. MAINTENANCE REMOVED CARPET AND INSPECTED FOR DAMAGE. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
